# SDR FDEA200908203055

- Difficulty date: August 20, 2009
- Submitted: August 20, 2009
- Operation: Air carrier
- Aircraft: N933FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24330
- Aircraft time: 52,447 hours, 30,243 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Fitting
- Part number: 311N50241
- Condition: Loose
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT PYLON DIAGONAL BRACE FITTING SHIM TOTAL CUMULATIVE MOVEMENT APPROX 0.75 INCHES FOUND LOCATED AT RT TOP BETWEEN VERTICAL FLANGE AND BULKHEAD. REPAIR CARRIED OUT IAW EA F-5450-131090 : RT PYLON STRUT-TO-DIAGONAL BRACE   FITTING SHIM MIGRATION REPAIR.   REPAIR IS CLASSIFIED AS MAJOR IAW GMM 6-2-100 CRITERIA.
